Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin getting darker
Jun 19, 2007

I noticed that my skin is darker around my face, forearm and hands. My numbers are good and Iam on gemfibrozil, viramune, and trizivir. my dermatlogist told me it was the gemfibrozil, my doctor told me it was the trizivir, and he wants to change me to epicom. Can you answer my question and offer me an alternative?

Response from Dr. Henry

I have seen skin darkening in some patients on AZT (component of Trizivir) particulary in some African American and African patients. Epzicom is the same as Trizivir minus the AZT so that is a reasonable option to consider. I have less experience with gemfibrozil or nevirapine causing skin discoloration. KH



Previous
Truth?
Next
options for sulfa allergy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement